# SDR AU001233

- Difficulty date: December 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech E33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 35820115
- Condition: Worn
- Location: Nlg
- Part time: 6,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR BEARING WORN EXCESSIVELY. THE THICKNESS OF THEBEARING SURFACE WAS 1.143MM (0.045IN). WHEN NEW THE THICKNESS IS1.57MM (0.0625IN). TO COMPENSATE FOR WEAR A BRONZE SPACER RING2.74MM (0.108IN) WAS FITTED BETWEEN THE WORN BEARING AND THEBARREL RESULTING IN MISALIGNMENT OF THE SHIMMY DAMPER AND BENDING OF THE ACTUATING ROD. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
